Optimal taxation policy for a prey-predator fishery model with reserves

Zhang, Yi, Li, Jinghao, Jie, Yueming, Yan, Xinggang (2015) Optimal taxation policy for a prey-predator fishery model with reserves. Pacific Journal of Optimization, 11 (1). pp. 137-155. ISSN 1348-9151.

Item Type: Article
Uncontrolled keywords: prey-predator, fishery, reserved area, harvesting effort, optimal taxation policy
Subjects: T Technology
Divisions: Faculties > Sciences > School of Engineering and Digital Arts
Faculties > Sciences > School of Engineering and Digital Arts > Instrumentation, Control and Embedded Systems
Depositing User: Tina Thompson
Date Deposited: 01 Sep 2015 15:39 UTC
Last Modified: 29 May 2019 15:58 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/50350 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year